# SDR F3LA200600025

- Difficulty date: May 4, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 13,041 hours, 6,023 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CABIN EMERGENCY LIGHT SYSTEM TEST SHOWED EPSU INT LOADED AFT LEFT FAULT.  FOR TROUBLESHOOTING PURPOSES, DISCONNECTED CONNECTOR TO AFT LEFT EPSU (13WL).  RECONNECTED CONNECTOR AND PERFORMED OPS CHECK PER AMM 33-51-38-000-001, AMM 33-51-38-400-001.  OPS CHECK GOOD PER AMM 33-51-00-710-001.
